View Single Post
  (#1 (permalink)) Old
Music Offline
Thoroughly medicated
I've been here a while
********
 
Music's Avatar
 
Name: Richard
Age: 30
Gender: Male
Location: Alberta, Canada

Posts: 1,575
Blog Entries: 12
Join Date: January 5th 2009

Help with my new medication Azathioprine - March 15th 2012, 02:31 PM

I started taking a medication called Azathioprine which is an immunosupressive medication two days ago. However when I took a shower yesterday I noticed my face was numb around my nose and beside my right eye. It lasted for an hour after my shower so I'm guessing it was from the hot water? I went to the pharmacy and asked but they were pretty useless about it and ended up just telling me to go to the ER if it got worse.
Does anybody by chance know anything about this medication because I can't seem to find much info on it anywhere, especially on drug interactions.
In case it matters I'm also taking Lithium, Tegretol, Ativan, and Prednisone. I also just stopped taking something called Entocort 3 days ago.


Member since 2005
  Send a message via MSN to Music